Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 985864, 10 pages
http://dx.doi.org/10.1155/2013/985864
Research Article

Numerical Study on Several Stabilized Finite Element Methods for the Steady Incompressible Flow Problem with Damping

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 24 August 2013; Accepted 19 October 2013

Academic Editor: Suh-Yuh Yang

Copyright © 2013 Jilian Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jilian Wu, Pengzhan Huang, and Xinlong Feng, “Numerical Study on Several Stabilized Finite Element Methods for the Steady Incompressible Flow Problem with Damping,” Journal of Applied Mathematics, vol. 2013, Article ID 985864, 10 pages, 2013. doi:10.1155/2013/985864